# SDR SWIA200819829

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 18,286 hours, 14,024 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4037 - ELT IS UNSERVICEABLE.  REPLACED ELT IAW CRJ AMM 25-62-00.  OPS CHECK OK, P/N 453-0150, S/N OFF 67578.
